MathSciNet Relay Station
MathSciNet bibliographic data
MR1404826 76S05
Amirat, Y.; Hamdache, K.; Ziani, A. Mathematical analysis for compressible miscible displacement models in porous media. Math. Models Methods Appl. Sci. 6 (1996), no. 6, 729–747.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement